# SDR QR9R2023032800001

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721709419
- Aircraft time: 3,096 hours
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT DOOR STRUT ATTACHMENT CLEVIS AT DOOR BROKE IN HALF. REMOVED AND REPLACED BRACKET IAW AMM 52-11-00, 8-4.
